Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27

VolumeIssuePage

Issues

Représentations linéaires irréductibles d'un groupe réductif sur un corps quelconque.

J. Tits

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1971, Issue 247, Pages 196–220, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1971.247.196, December 2009

Publication History

Published Online:
2009-12-09

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Daniel Guan
Journal of Algebra, 2011, Volume 347, Number 1, Page 69
[2]
Peter Müller
Communications in Algebra, 1992, Volume 20, Number 4, Page 1041
[3]
Nora C. Hopkins
Communications in Algebra, 1987, Volume 15, Number 8, Page 1709
[4]
Yu Chen
Communications in Algebra, 1998, Volume 26, Number 2, Page 671
[5]
Philippe Gille and Anne Quéguiner-Mathieu
Algebra & Number Theory, 2011, Volume 5, Number 1, Page 1
[6]
Peter M�ller
Geometriae Dedicata, 1993, Volume 45, Number 2, Page 203
[7]
V. P. Platonov
Journal of Soviet Mathematics, 1975, Volume 4, Number 5, Page 463
[8]
I. A. Panin
K-Theory, 1994, Volume 8, Number 6, Page 541
[9]
A. S. Merkurjev, I. A. Panin, and A. R. Wadsworth
K-Theory, 1996, Volume 10, Number 6, Page 517
[10]
Victor Petrov and Anastasia Stavrova
Transformation Groups, 2011, Volume 16, Number 1, Page 193
[11]
Inkang Kim
Forum Mathematicum, 2010, Volume 22, Number 1
[12]
Benedict H. Gross
Israel Journal of Mathematics, 1999, Volume 113, Number 1, Page 61

Comments (0)

Please log in or register to comment.